# SDR CA140303017

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2760 · Drag Control System
- Part: Clutch
- Part number: 82740061020
- Condition: Defective
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW CLUTCH ASSY FLIGHT SPOILER CONTROL, RT, FROM MFG DEFECTIVE. CLUTCH ASSY UPPER MOUNTING BRACKET BEARING MIGRATED DUE TO MISSING SLEEVE SPACER.  CLUTCH ASSY LEVER ARM FOUND FOULING ON MOUNTING BRACKET AS A RESULT.  PART WAS NEW FROM MFG WITH AN AUTHORIZED RELEASE CERTIFICATE.  NO FREE PLAY DUE TO LEVER AND BRACKET FOULING.
